Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2012, 6:39 PM EDT for Jefferson County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 19, 2012, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WWUS82 KFFC 192239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU JUL 19 2012
GAZ076-192315-
639 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 715 PM EDT...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTOW...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LOUISVILLE...MOXLEY...WADLEY AND BARTOW. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8249 3282 8252 3286 8252 3287 8252
3292 8251 3295 8254 3302 8255 3306 8244
3286 8231
TIME...MOT...LOC 2239Z 336DEG 3KT 3294 8249
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:54 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 19, 3:54 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT THU JUL 19 2012 .SHORT TERM /REST OF TODAY THROUGH FRIDAY NIGHT/... FOR LATE THIS AFTERNOON INTO TONIGHT...CURRENT REFLECTIVITY INDICATES ISOLATED SHOWER AND THUNDERSTORM INITIATION OCCURRING AFTER 18Z...WHICH FOLLOWS BOTH THE LOCAL WRF AND WRF ARW SOLUTIONS. THIS GUIDANCE IS IN EXCELLENT AGREEMENT WITH THE TIMING AND LOCATION OF CONVECTIVE DEVELOPMENT INTO TONIGHT WITH THE BEST COVERAGE FROM 21-00Z NEAR THE CENTRAL PORTIONS OF THE AREA. THIS SEEMS REASONABLE BASED ON DECENT DIURNAL HEATING NEAR A WEAK SFC TROUGH ACROSS THIS AREA. HAVE THEREFORE FOCUSED LIKELY POPS FOR THE MAJORITY OF THE FORECAST AREA EXCEPT FOR THE SOUTHEAST PORTION FROM 21-00Z WITH CHANCE POPS TRENDING AFTER INTO SLIGHT OVERNIGHT. CANNOT RULE OUT PERSISTENT DEVELOPMENT AFTER SUNSET DUE TO LINGERING OUTFLOW BOUNDARY CONVERGENCE. SBCAPE VALUES HAVE INCREASED TO 2000-3000 J/KG ACROSS THE FORECAST AREA... AND COMBINED WITH HIGH PW VALUES NEAR 2 INCHES...AND WEAK VERTICAL SHEAR... STORM DEVELOPMENT AND EVOLUTION SHOULD BE SIMILAR TO YESTERDAY. HEAVY DOWNBURST RAINFALL...STRONG WINDS...FREQUENT LIGHTNING...AND SMALL HAIL ARE THE MAIN THREATS. SOME STRONG STORMS WILL BE EXPECTED ALONG WITH THE POTENTIAL FOR ISOLATED SEVERE. ON FRIDAY...GUIDANCE IS IN GOOD AGREEMENT WITH UPPER TROUGH ACROSS THE NE CONUS DIGGING SOUTHWARD TOWARD THE NORTHERN PORTION OF THE FORECAST AREA ON FRIDAY. THIS WAVE SHOULD AID FORCING FOR ASCENT ALONG WITH THE APPROACH OF A SFC FRONT FROM THE NORTH NEAR THE TN VALLEY. SPC ALSO HAS A SLIGHT RISK FOR SEVERE STORMS EXTENDED ACROSS THE NORTHWESTERN HALF OF THE FORECAST AREA. HAVE GONE AGAIN WITH LIKELY POPS FOR THE NW MAJORITY OF THE AREA AFTER PEAK DAYTIME HEATING NEAR 21Z. WITH THE UPPER TROUGH AXIS AND SFC FRONT NEAR NORTHERN GA THROUGH FRIDAY NIGHT AND DECENT MOISTURE STILL IN PLACE ACROSS MUCH OF THE AREA... HAVE MAINTAINED CHANCE POPS OVERNIGHT. FOR TEMPS...BASED ON PREVIOUS TRENDS...STUCK CLOSE TO MET GUIDANCE FOR LOWS TONIGHT AND FRIDAY NIGHT WITH HIGHS TOMORROW CLOSER TO WARMER MAV GUIDANCE. OF COURSE THIS MAY NEED ADJUSTMENT DEPENDING ON HOW MUCH LINGERING CLOUD COVERAGE THERE IS IN WAKE OF CONVECTION. 03 BAKER && LONG TERM /SATURDAY THROUGH WEDNESDAY/... /ISSUED AT 411 AM EDT THU JUL 19 2012/ BIG FORECAST STORY FOR THE LONG TERM WILL BE THE FRONTAL BOUNDARY THAT PUSHES INTO THE STATE FOR THE WEEKEND. MODELS FAIRLY CONSISTENT WITH SHOWING SURFACE TROUGH EXTENDING DOWN THE APPALACHIANS INTO FRIDAY AS UPPER LEVEL LOW SITS OVER THE STATE. LARGER UPPER LEVEL TROUGH PUSHES THROUGH THE MID WEST AND OHIO VALLEY INTO FRIDAY NIGHT...WITH SURFACE FEATURE MOVING FROM THE OHIO VALLEY INTO THE MID ATLANTIC STATES. FRONTAL BOUNDARY SAGS INTO THE TENNESSEE VALLEY AND THEN INTO NORTH GEORGIA BY SATURDAY MORNING. THE COMBINATION OF THESE FEATURES WILL KEEP MOIST ENVIRONMENT IN PLACE ACROSS THE STATE...AND EXPECT GOOD PRECIP COVERAGE ACROSS NORTH GEORGIA EARLY SATURDAY...TRANSITIONING TO OVER CENTRAL GEORGIA BY SATURDAY AFTERNOON AS CONVECTION FOCUSES ALONG THE BOUNDARY. HAVE GONE WITH LIKELY POPS WITH FRONT PROGRESSION...AND GOOD CHANCE POPS EVERYWHERE ELSE. CONVECTION THROUGH THE REMAINDER OF THE WEEK AND THROUGH THE WEEKEND WILL BE LARGELY COUPLED WITH PEAK DAYTIME HEATING...WITH MOST OF THE ACTIVITY IN THE AFTERNOON AND EVENING. AS A RESULT...HAVE DIMINISHED POPS SOMEWHAT INTO THE OVERNIGHT HOURS. FORECAST PRECIPITABLE WATER VALUES STILL SHOWING NEAR 2.0 INCH VALUES THROUGH THE WEEKEND...AND WITH K-INDEX VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS A THREAT. WIDESPREAD 1-1.25 INCHES ARE EXPECTED THROUGH SUNDAY MORNING...WITH LOCALLY HEAVIER AMOUNTS ASSOCIATED WITH AREAS OF MODERATE TO STRONG CONVECTION. EXPECT SLOW MOVING STORMS TO DUMP ENOUGH TO RESULT IN PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS. FRONTAL BOUNDARY DIMINISHES ACROSS THE AREA BY MONDAY AS HIGH PRESSURE NOSES BACK INTO THE SOUTH ATLANTIC BIGHT AND INTO THE SOUTHEAST. IN THIS TRANSITION PERIOD...SOUTHWEST FLOW AROUND THE RIDGE WILL PULL AMPLE GULF MOISTURE INTO THE STATE. EVEN WITH THE HIGH IN PLACE...PLENTY OF LOW LEVEL MOISTURE WILL SUPPORT DIURNAL CONVECTION EACH DAY. BY WEDNESDAY...LOW PRESSURE DEEPENING OVER THE CANADIAN MARITIMES WILL DRAG ANOTHER FRONTAL BOUNDARY THROUGH THE MID ATLANTIC STATES...WITH TROUGH EXTENDING INTO NORTH GEORGIA. MODELS DIFFER SLIGHTLY ON HOW FAR SOUTH THIS FRONT WILL SAG...AND DUE TO THE HIGH UNCERTAINTY...HAVE GENERALLY GONE WITH CHANCE POPS WEDNESDAY AND THURSDAY FOR AFTERNOON CONVECTION...AND SLIGHT CHANCE POPS OVERNIGHT. AS FOR TEMPERATURES...MODELS STILL SHOWING COOLER WEEKEND TEMPERATURES WILL WARM INTO EARLY NEXT WEEK...WITH 850 MB TEMPERATURES INCREASING 1.5-2C...AS A RESULT OF THAT SOUTHWEST FLOW OFF THE GULF. ALTHOUGH FLOW BECOMES MORE WESTERLY WITH HIGH PRESSURE CENTER MOVING FURTHER WESTWARD THROUGH THE LATTER HALF OF THE WEEK...TEMPERATURES LOOK TO HOLD STEADY WITH HIGHS IN THE LOW 90S AND LOWS IN THE LOW 70S. 31 AVIATION... 18Z UPDATE... UPPER THRESHOLD MVFR CIGS TO NEAR VFR CIGS THIS AFTERNOON AND EVENING NEAR 3000-3500 FT. BEST CHANCE OF CONVECTION LOOKS TO BE NEAR 20-00Z FOR MOST SITES SO INCLUDED PREVAILING TSRA FOR THIS PERIOD AND TEMPO FOR SHRA UNTIL ABOUT 03Z TONIGHT DUE TO LINGERING DECENT CHANCES. FOLLOWING ANY STORMS AND SHOWERS TONIGHT THERE SHOULD BE A PERIOD OF VFR CONDITIONS THEN SOME MVFR CIGS AND POSSIBLY LOWER SHOULD DEVELOP BY NEAR 10Z TOMORROW MORNING. WINDS SHOULD STAY MOSTLY WEST TO SW AT UNDER 10KTS... EXCEPT VRB WINDS AND GUSTS ARE POSSIBLE WITH NEARBY STORMS LATER TODAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN TIMING OF TSRA TODAY AND CIG HEIGHTS FRIDAY MORNING. HIGH CONFIDENCE ALL ELSE. 03 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 91 72 88 / 50 60 50 60 ATLANTA 72 90 72 88 / 50 60 40 60 BLAIRSVILLE 66 86 68 83 / 50 60 50 60 CARTERSVILLE 70 90 73 88 / 50 60 40 50 COLUMBUS 72 90 72 89 / 50 60 40 60 GAINESVILLE 71 90 71 87 / 50 60 50 60 MACON 71 91 71 89 / 50 60 40 60 ROME 70 89 72 91 / 50 60 40 50 PEACHTREE CITY 70 90 72 88 / 50 60 40 60 VIDALIA 73 92 74 91 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....SNELSON AVIATION...BAKER
Hazardous weather outlook, Jul 19, 5:12 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT THU JUL 19 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 512 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... AN UPPER LEVEL LOW WILL PERSIST OVER SOUTHEAST GEORGIA THROUGH TONIGHT WITH A WEAK SURFACE TROUGH EXTENDING FROM THE CAROLINAS INTO CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SMALL HAIL IS ALSO POSSIBLE. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT WILL BE BEFORE MIDNIGHT. .DISCUSSION... WITH HIGH TEMPERATURES REACHING INTO THE LOWER 90S ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON THE ATMOSPHERE HAS BECOME MODERATELY UNSTABLE. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...WITH ISOLATED SEVERE STORMS POSSIBLE. ALTHOUGH THE ATMOSPHERE WILL STABILIZE SOMEWHAT THROUGH THE EVENING...A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND SATURDAY... WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY. THUNDERSTORM DEVELOPMENT WILL GENERALLY BE DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 19, 2:18 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 NNW NORCROSS 33.95N 84.21W
07/18/2012 GWINNETT GA 911 CALL CENTER
7 TREES DOWN ACROSS THE COUNTY INCLUDING A FEW AT
THRUSHER PARK AND ACADEMY ROAD.
&&
DEESESpecial weather statement, Jul 19, 5:13 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU JUL 19 2012
GAZ081-082-094-095-192145-
513 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH...BIBB...
CRAWFORD AND HOUSTON COUNTIES UNTIL 545 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BYRON...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PEACH...
BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...BYRON...POWERVILLE...ELBERTA...WARNER ROBINS...MIDDLE
GEORGIA REGIONAL AIRPORT...LAKEWOOD AND CENTERVILLE.
&&
LAT...LON 3264 8391 3278 8379 3270 8361 3267 8360
3265 8357 3249 8371
TIME...MOT...LOC 2114Z 305DEG 3KT 3266 8376Special weather statement, Jul 19, 5:56 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU JUL 19 2012
GAZ073-192230-
556 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN COUNTY UNTIL 630 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALLENWOOD...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BALDWIN COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BROWNS CROSSING...ALLENWOOD...MILLEDGEVILLE...
HARDWICK...SCOTTSBORO...PANCRAS AND COOPERS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3304 8305 3299 8312 3301 8315 3299 8318
3297 8317 3298 8321 3294 8328 3295 8330
3310 8342 3318 8323 3309 8311 3305 8310
3306 8309
TIME...MOT...LOC 2155Z 322DEG 5KT 3309 8327Special weather statement, Jul 19, 6:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT THU JUL 19 2012 GAZ074-085-192245- 610 PM EDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT... AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PRINGLE...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONOVAN...PRINGLE...RIDDLEVILLE... HARRISON AND NEW HOME. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3296 8255 3276 8253 3276 8273 3294 8273 TIME...MOT...LOC 2211Z 268DEG 10KT 3285 8262
Special weather statement, Jul 19, 6:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT THU JUL 19 2012 GAZ060-061-072-073-192300- 627 PM EDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES UNTIL 700 PM EDT... AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MERIWETHER...MOVING WEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MERIWETHER...PLANT HARLEE BRANCH...ETHRIDGE...BLOUNTSVILLE AND RESSEAUS CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3310 8350 3326 8340 3321 8325 3303 8330 TIME...MOT...LOC 2227Z 104DEG 7KT 3314 8338
Special weather statement, Jul 19, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU JUL 19 2012
GAZ076-192315-
639 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 715 PM EDT...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTOW...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LOUISVILLE...MOXLEY...WADLEY AND BARTOW. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8249 3282 8252 3286 8252 3287 8252
3292 8251 3295 8254 3302 8255 3306 8244
3286 8231
TIME...MOT...LOC 2239Z 336DEG 3KT 3294 8249The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 50 min |
| Jul 18, 8:57 PM EDT | Special Weather Statement | FFC | Muscogee | 48 min |
| Jul 18, 10:26 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 49 min |
| Jul 18, 11:10 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 50 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jul 19, 5:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 6:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 19, 7:22 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 23 min |
| Jul 19, 7:45 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.